# SDR DALA2015072104508

- Difficulty date: July 20, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5200 · Doors
- Part: Pan
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON OUTER PAN OF AFT CABIN BULKHEAD DOOR MID SECTION BELOW PRESSURE SEAL.   THE BULKHEAD DOOR WAS REPLACED.
